# SDR DALA2025122909474

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,092 hours, 10,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY WHITE AND RED FLOOR PROXIMITY LIGHT INOPERATIVE.  FOUND CUT WIRES W4142-0157-20 AND W4142-0110-20, SPLICED IAW SWPM 20-30, OPS CHECKED GOOD IAW AMM 33-51.
